Thread: DBOL and the SHAKES???
07-16-2004, 10:04 PM #1
DBOL and the SHAKES???
My buddy is currently starting up a cycle and he's jumpstarting it with DBOL . He's done it in the past with no issues, but now he is getting the shakes everytime he's taking it. I've never really heard of that side effect.
I did find out he is drinking heavily. I have told him a number of times, if you drink, DO NOT take DBOL. I think the shakes have to do with the booze, but when he stops DBOL the shakes go away.
07-16-2004, 10:06 PM #2
07-16-2004, 10:06 PM #3
thoughts... hes drinking heavily on d-bol... this guy isnt serious about bodybuilding is he. hes just looking for a fast way to look good IMO hes an idiot.
07-16-2004, 10:08 PM #4Originally Posted by Demon Deacon
07-16-2004, 10:12 PM #5
It probably is the drinking. After a long night of drinking for me I wake up shaking. He probably did put a lot of stress on his liver from drinking and the Dbol is making it act up even more. But you can destroy your liver up to 80% and it will come back working as hard as ever. But DBOL and ALCOHOL together is a no no.
07-16-2004, 10:14 PM #6
how can he do that? I cant even drink on creatine without it messing me up...
07-16-2004, 10:18 PM #7Originally Posted by Demon Deacon
07-16-2004, 10:31 PM #8
Health is the most important thing. Good work
07-16-2004, 10:35 PM #9
What a f***ng moron...
for his next cycle tell him to drop A-bomb's and chase them with some tequilla shots
that'll really get him ripped
07-16-2004, 10:41 PM #10Originally Posted by BigPoppaV
07-16-2004, 10:42 PM #11Originally Posted by Demon Deacon
07-17-2004, 10:26 AM #12
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)